Indian Journal of Pharmacology Home 

DRUG WATCH
[View FULLTEXT] [Download PDF]
Year : 2016  |  Volume : 48  |  Issue : 1  |  Page : 91--92

Linezolid and Rasagiline - A culprit for serotonin syndrome

Mohamed Hisham, Mundalipalayam N Sivakumar, V Nandakumar, S Lakshmikanthcharan 
 Department of Critical Care Medicine, Kovai Medical Center and Hospital, Coimbatore, Tamil Nadu, India

Correspondence Address:
Mohamed Hisham
Department of Critical Care Medicine, Kovai Medical Center and Hospital, Coimbatore, Tamil Nadu
India

A 65-year-old female patient was admitted to the hospital for cellulitis. She had a history of diabetes mellitus and parkinsonism on levodopa/carbidopa, rasagiline, ropinirole, trihexyphenidyl, amantadine, metformin, and glipizide. We present here a case of rare incidence of serotonin syndrome associated with linezolid and rasagiline.


How to cite this article:
Hisham M, Sivakumar MN, Nandakumar V, Lakshmikanthcharan S. Linezolid and Rasagiline - A culprit for serotonin syndrome.Indian J Pharmacol 2016;48:91-92


How to cite this URL:
Hisham M, Sivakumar MN, Nandakumar V, Lakshmikanthcharan S. Linezolid and Rasagiline - A culprit for serotonin syndrome. Indian J Pharmacol [serial online] 2016 [cited 2022 Jan 20 ];48:91-92
Available from: https://www.ijp-online.com/article.asp?issn=0253-7613;year=2016;volume=48;issue=1;spage=91;epage=92;aulast=Hisham;type=0